# SDR AALA970648

- Difficulty date: March 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AA
- Make and model: Boeing 757223
- Aircraft serial: 24486
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1640
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFT CABIN FLOORBEAM STATION 1640 HAD CORROSION BEYOND SRM LIMITS.  ALODINED BLEND AREAS, FABRICATED REPAIR STRAP FROM STAINLESS STEEL.  PRIMED, FILLED BLENDED AREAS, INSTALLED STRAPS WET WITH SEALANT.  (M)
